# SDR GTIA010850

- Difficulty date: September 4, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N823NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48020
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20495053
- Condition: Leaking
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DTW - FLT 941 - ON INITIAL CLIMB THROUGH APPROX 4000 'A' FLIGHT ATTENDANT REPORTED THICK OILY SMOKE IN AFT CABIN COMPLIED WITH QRH PROCEDURE RETURNED TO DTW BOTH AC PACKS OFF SMOKE DISIPATED.  FOUND ACM (RT) SHAFT LEAKING OIL INTO AIR CONDITIONING SYSTEM.  REMOVED AND REPLACED RIGHT ACM IAW MD 80 MM 21-51-01 LEAK AND FUNCTIONAL CHECK GOOD.  NO SMOKE NOTED IN CABIN.  (M)
